A Note on the Bivariate Lagrange Interpolation Polynomials
Dan Bărbosu
American Journal of Applied Sciences, Volume 5, Issue 12, pp. 1750–1753 · doi.org/10.3844/ajassp.2008.1750.1753
Abstract
The focus of the research is to obtain reccurence formulas for the bivariate Lagrange interpolation polynomials, similar to the reccurence formulas verified by the univariate Lagrange interpolation polynomials.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Bărbosu, D. (2008). A Note on the Bivariate Lagrange Interpolation Polynomials. American Journal of Applied Sciences, 5(12), 1750–1753. https://doi.org/10.3844/ajassp.2008.1750.1753
- Licence
- © Science Publications
- Issue
- Volume 5, Issue 12
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
